# SDR HEEA080317

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A1
- Aircraft serial: 7054
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Part number: 10531738101
- Part serial: 256
- Condition: Worn
- Location: T/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HEAD SLEEVE HAS A WORN BEARING JOURNAL.
